RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 18, Number 4  


On generalization of Fourier and Hartley transforms for some quotient class of sequences
S. K. Q. Al-Omari
3
Approximate solution of a singular integral equation using Chebyshev series
Z. V. Besaeva, Sh. S. Khubezhty
15
On correctness conditions of a soft-decisions decoder for ternary Reed–Muller codes of second order
V. M. Deundyak, N. S. Mogilevskaya
23
On an algebra of analytic functionals connected with a Pommiez operator
O. A. Ivanova, S. N. Melikhov
34
On the solutions of multi-dimensional arbitrary order differential equation with mixed senior partial derivative and power-law non-linearities
I. V. Rakhmelevich
41
On the problem of shear flow stability with respect to long-wave perturbations
S. V. Revina
50
Interpolation of functions by the Whittaker sums and their modifications: conditions for uniform convergence
A. Y. Umakhanov, I. I. Sharapudinov
61
On solvability of a Hammerstein–Voltera type nonlinear system of integral equations in critical case
Kh. A. Khachatryan, Ts. E. Terjyan, M. F. Broyan
71
A maximum principle for a loaded hyperbolic-parabolic equation
K. U. Khubiev
80
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021